File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ model reduction for continuous-time switched stochastic hybrid systems

TitleH∞ model reduction for continuous-time switched stochastic hybrid systems
Authors
KeywordsH∞ Performance
Mean-Square Exponential Stability
Model Reduction
Stochastic Systems
Switched Systems
Issue Date2009
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
Citation
International Journal Of Systems Science, 2009, v. 40 n. 12, p. 1241-1251 How to Cite?
AbstractThis article deals with the problem of computing an approximation system for a continuous-time switched stochastic system, such that the H ∞ gain of the error system is less than a prescribed scalar. By using the average dwell-time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed, which guarantees the error system to be mean-square exponentially stable with a weighted H ∞ performance. Then, the model reduction is solved by using the projection approach, which casts the model reduction into a sequential minimisation problem subjected to linear matrix inequality constraints by employing the cone complementary linearisation algorithm. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.
Persistent Identifierhttp://hdl.handle.net/10722/157057
ISSN
2015 Impact Factor: 1.947
2015 SCImago Journal Rankings: 1.083
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWu, Len_US
dc.contributor.authorHo, DWCen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:45:08Z-
dc.date.available2012-08-08T08:45:08Z-
dc.date.issued2009en_US
dc.identifier.citationInternational Journal Of Systems Science, 2009, v. 40 n. 12, p. 1241-1251en_US
dc.identifier.issn0020-7721en_US
dc.identifier.urihttp://hdl.handle.net/10722/157057-
dc.description.abstractThis article deals with the problem of computing an approximation system for a continuous-time switched stochastic system, such that the H ∞ gain of the error system is less than a prescribed scalar. By using the average dwell-time approach and the piecewise Lyapunov function technique, a sufficient condition is first proposed, which guarantees the error system to be mean-square exponentially stable with a weighted H ∞ performance. Then, the model reduction is solved by using the projection approach, which casts the model reduction into a sequential minimisation problem subjected to linear matrix inequality constraints by employing the cone complementary linearisation algorithm. Finally, a numerical example is provided to illustrate the effectiveness of the proposed theory.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.aspen_US
dc.relation.ispartofInternational Journal of Systems Scienceen_US
dc.subjectH∞ Performanceen_US
dc.subjectMean-Square Exponential Stabilityen_US
dc.subjectModel Reductionen_US
dc.subjectStochastic Systemsen_US
dc.subjectSwitched Systemsen_US
dc.titleH∞ model reduction for continuous-time switched stochastic hybrid systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207720902989312en_US
dc.identifier.scopuseid_2-s2.0-77649300182en_US
dc.identifier.hkuros179607-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77649300182&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume40en_US
dc.identifier.issue12en_US
dc.identifier.spage1241en_US
dc.identifier.epage1251en_US
dc.identifier.isiWOS:000272497400003-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridWu, L=15062089100en_US
dc.identifier.scopusauthoridHo, DWC=7402971938en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats